- Dye-free Wal-Dryl liquid caps
- Helps relieve upper allergy symptoms
- Pharmacist recommended
Well at Walgreens
Walgreens Pharmacist Recommended^
- Dye-Free Wal-Dryl® Allergy
- Diphenhydramine HCl 25 mg / Antihistamine
- Helps Relieve Runny Nose, Sneezing, Itchy Throat & Itchy, Watery Eyes
- Compare to Benadryl® Dye-Free Allergy LIQUI-GELS® Active Ingredient^^
Product of China
Packaged and Quality Assured in the USA
^Walgreens Pharmacist Survey Study, November 2014.
^^This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl® Dye-Free Allergy LIQUI-GELS®.
100% Satisfaction guaranteed with all Walgreens products or your money back.
Take Every 4 to 6 Hours
Do Not Take More Than 6 Doses in 24 Hours
|Adults & Children 12 Years of Age & Over||1 to 2 Capsules|
|Children 6 to Under 12 Years of Age||1 Capsule|
|Children under 6 Years of Age||Do Not Use This Product in Children Under 6 Years of Age|
Store at 25°C (77°F); excursions permitted between 15° - 30°C (59° - 86°F).
Protect from heat, humidity and light.
See end flap for expiration date and lot number.
©2014 Walgreen Co.
Tamper Evident: Do Not Use if Package is Opened or if Blister Unit is Torn, Broken or Shows Any Signs of Tampering.
Keep Outer Package for Complete Product Information.
Do Not Use
- To Make a Child Sleepy
- With Any Other Product Containing Diphenhydramine, Even One Used on Skin
Ask a Doctor Before Use if You Have
- A Breathing Problem such as Emphysema or Chronic Bronchitis
- Trouble Urinating due to an Enlarged Prostate Gland
Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers.
When Using This Product
- Marked Drowsiness May Occur
- Avoid Alcoholic Drinks
- Alcohol, Sedatives, & Tranquilizers May Increase Drowsiness
- Be Careful When Driving a Motor Vehicle or Operating Machinery
- Excitability May Occur, Especially in Children
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
Temporarily Relieves These Symptoms due to Hay Fever or Other Upper Respiratory Allergies:
- Runny Nose
- Itchy, Watery Eyes
- Itching of the Nose or Throat
Temporarily Relieves These Symptoms due to the Common Cold:
- Runny Nose
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.08
Product in inches (LxWxH): 1.1x 3.95x 3.55
Item Code: 384883
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.